I had a 6 week course of radiotherapy which ended in 2010. Apart from the expected and still present upset stomach and tiredness, all went well. In June last year I got a tingling in my legs which then also progressed to pain running from my back to my hips and upper legs, and the occasional feeling of muscle weakness. After several visits to my doctor and further scans (which showed nothing) I was diagnosed with nerve damage, which was my initial belief from searching the internet. Apparently this side effect is pretty rare.
I am now on tablets (gabapentin and a host of pain killers) which have lessened the pain/tingling but it is still with me daily. I tried acupuncture (they put the needle in the most painful area and I felt sick so I stopped this). I have been sent to a pain clinic and am awaiting further scans (they are unsure it is nerve damage but my doctor and I still believe this is so).
I was wondering if anyone else has had these symptoms and how they are coping. Does anyone know of anything else to help with the pain? I am really grateful for the life saving treatment received but I would love if possible to reduce the painkillers and get some of my old life back. Walking and sleeping are a nightmare!
Best wishes. Fran x